# SDR ASAA2016122921273

- Difficulty date: December 29, 2016
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,714 hours, 32,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: BACR15BA3AD
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW LOWER OUTBOARD CORNER RIVET HEAD CRACKED AND PARTIALLY MISSING.   ACFT GROUNDED.    REMOVED AND REPLACED THE RIVET IAW SRM 51-40-02.
